Elite athlete tells of serious vaccine injury and doctor’s ignorance

Kyle Warner was 29 years old and at the peak of his career as a professional mountain bike racer when, in June 2021, he got his second dose of Pfizer’s COVID-19 shot. He suffered a reaction so severe that, as of October, he was still spending days in bed, easily overwhelmed by too much mental or physical exertion.

Warner shared his detailed experience with John Campbell, a retired nurse and teacher based in England, and headed to Washington, D.C., in early November 2021 to get the word out that COVID-19 shots aren’t always as safe as you have been led to believe. Even someone in their 20s, in peak physical form, can be severely harmed, which is why Warner is also speaking out against vaccine mandates.

“I believe where there is risk, there needs to be choice,” he said. But right now, people are being misled. “People are being coerced into making a decision based on lack of information versus being convinced of a decision based on total information transparency.”

Warner wanted to be able to travel internationally, so he decided to get a COVID-19 shot. He received his first dose of the Pfizer jab in mid-May 2021, suffering only a sore arm afterward. After his second dose on June 10, his arm wasn’t even sore, so he thought he got off easy.

But there was a strange symptom that occurred within seconds that may have been the clue that something was very wrong. “As soon as they injected it, I had a weird metallic saline taste in my mouth. I asked the guy, ‘Is that normal?’ and he said no, they don’t hear of that much.” According to Campbell:

“The fact that the clinician doesn’t recognize that a metallic taste in the mouth could be a sign of an inadvertent intravascular administration concerns me because what happens is if the vaccine goes into your muscle, then it stays in your muscle, and it’s going to take half an hour to be systemically absorbed at all, or much longer than that. But if it goes into a vessel, you get a metallic taste straight away …

The fact that you could taste that straight away is, to me, very suspicious of them inadvertently giving that into a blood vessel … Basically you’re having the inflammatory reaction in your heart and in your joints instead of in your arm.”

A day or two later, with no sore arm, he thought it was going to be easier than the first dose, but about two weeks later he started having strange reactions in his heart. Throughout the day, he started experiencing periods of accelerated heart rate. As a professional athlete, Warner is very in-tune with his body.

He regularly wears a smart watch that tracks his heart rate and knows what’s normal for him — and this was not. While sitting at rest, his heart rate would spike to the 90s and over 100. He decided to cut out all stimulants like caffeine, just in case, and took two weeks off from riding because he didn’t feel good.

After the break, he attempted to go for a ride and his heart rate spiked to 160 and remained elevated. Feeling weak and nauseous, he had his friend take him to the emergency room. He told the ER doctor that he’d heard about myocarditis as a side effect with the mRNA injections and he thought he was having this reaction. They completely brushed him off, telling him that he was not having that reaction but, instead, was having an anxiety attack.

After being told that his problem didn’t make him a priority to be seen, he sat in the waiting room for 3.5 hours and was ultimately given a shot of the nonsteroidal anti-inflammatory drug Toradol to treat reactive arthritis. His heart rate dropped down to 110, leading the doctor to tell him he was doing better, but he was still at nearly double his average heart rate.

The doctor’s solution was to refer him to a psychiatrist for what he described as a “psychotic episode.” According to Warner, since he suggested that his reaction was from the shot, the health care practitioners thought he was imagining things or “trying to be anti-vaxx or a conspiracy theorist.” Four days later, he ended up in the hospital again.

Days after being sent home from the ER, Warner again had problems with his heart — this time, a strong squeezing sensation along with cramping and burning. He went to a different hospital where they took his concern seriously, said it could be myocarditis — an inflammation of the heart muscle — and referred him to a cardiologist.

It’s since been recognized that myocarditis and pericarditis, inflammation of the outer lining of the heart, are occurring after COVID-19 shots, most often after the second dose in male adolescents and young adults. The cardiologist diagnosed Warner with pericarditis along with postural orthostatic tachycardia syndrome (POTS) and reactive arthritis.

POTS is a blood circulation disorder that affects the autonomic nervous system and can be triggered by injections, including mRNA COVID-19 shots. One of the key symptoms of POTS is a significant increase in heart rate when a person stands up, and the elevated heart rate remains elevated for a longer than normal period. Fatigue, nausea, dizziness, heart palpitations and exercise intolerance can also occur.

As a professional biker, Warner has had his share of injuries, although prior to the shot he wasn’t in any pain and all of his injuries had healed. After the second dose of the jab, however, he felt like all of his old injuries were reactivated and became painful again. His wrists, for instance, became so painful that he couldn’t put his seatbelt on.

For four months now, Warner has been so ill that he hasn’t been able to work. Even mental exertion can cause him to relapse physically. When he has a “good” day and overdoes it, he ends up in pain again for the next few days. Even reading too much makes him feel drained.

His symptoms of pericarditis have cleared, but he’s still struggling with the symptoms of reactive arthritis and POTS, which can last for 12 to 18 months or more. And Warner, being very fit and accustomed to listening to his body, caught the problem early — many others may not.

While health officials have begun to acknowledge myocarditis following COVID-19 shots, there are many other adverse events that are still being ignored. Neuroinflammation, severe headaches, epilepsy and even blindness have been reported, Warner said. While an increasing number of people are calling for support for those who have been injured, U.S. law is set up to protect drug companies with a complete liability shield.

In the U.S., vaccine makers already have something of a “free pass” when it comes to vaccine injury liability and lawsuits through the National Childhood Vaccine Injury Act of 1986 and the Public Readiness and Emergency Preparedness (PREP) Act, passed in 2005. The 1986 Act established a federal no-fault vaccine injury compensation program (VICP) as an administrative alternative to a lawsuit for injuries caused by vaccines recommended by the CDC for children.

Contested vaccine injury claims are adjudicated by the U.S. Court of Federal Claims in Washington, D.C., and there is a trust fund out of which claims are paid, sparing insurance companies representing vaccine makers and vaccine providers from costly payouts for vaccine injuries and deaths.

Only reactions to routinely recommended vaccines may be heard in this “vaccine court,” however, which doesn’t apply to COVID-19 shots, which are being routed through the obscure Countermeasures Injury Compensation Program. The bottom line, sadly, is this, as noted by NVIC’s Barbara Loe Fisher:

“If you or a loved one dies or is permanently injured by an experimental or … [recently] licensed COVID vaccine, you cannot sue the drug company who made it, even if there is evidence the company could have made it less reactive or more effective.”

[From an article published by MERCOLA.COM]

…………………………………………………………….

As always, posted for your edification and enlightenment by

NORM ‘n’ AL, Minneapolis
normal@usa1usa.com
612.239.0970

Leave a comment

Filed under Uncategorized

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s